# SDR DALA2025062304684

- Difficulty date: June 21, 2025
- Submitted: June 23, 2025
- Operation: Air carrier
- Aircraft: N596NW
- Make and model: Boeing 757351
- Aircraft serial: 32996
- Aircraft time: 73,891 hours, 24,462 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Line
- Condition: Faulted
- Location: Zone 100
- Part time: 105,800 hours, 23,508 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

SHIP 5816 -PRES- DUE TO CABIN ALT WARNING. CORRECTIVE ACTION: REPLACED LEFT PACK CONDENSER AND SUPPLY LINE. REPLACED AFT CARGO DOOR SEAL AND CABIN PRESSURE CONTROLLERS 1 AND 2 AND COCKPIT CONTROL PANEL.
